# SDR UIEA2012021200044

- Difficulty date: February 12, 2012
- Submitted: February 12, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,552 hours, 20,628 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT OIL FILTER STATUS MESSAGE.   STATUS MESSAGE ON ENGINE START SUSPECT EXTREME COLD CONDITIONS CAUSED MESSAGE.  ALL TEMPS AND PRESSURES NORMAL, NON BY-PASS CONDITION. MESSAGE CLEARED AFTER NORMAL TEMPERTURE RANGE ACHIEVED REF AMM 79-35-00.  CHIP DETECTOR CLEAN.  LEAK CHECKED GOOD.
